MAUDE Adverse Event Report: BECTON DICKINSON BD INSYTE PNK 20GA X 1.88IN; INTRAVASCULAR CATHETER

BECTON DICKINSON BD INSYTE PNK 20GA X 1.88IN; INTRAVASCULAR CATHETER
Catalog Number 381237
Medical Device Problem Code Material Protrusion/Extrusion (2979)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd insyte pnk 20ga x 1.88in needle went through the catheter customer says that the article is unusable as the catheter breaks upon use.
 
Event or Problem Description
Customer says that the article is unusable as the catheter breaks upon use.
 
Additional Manufacturer Narrative
Based on device history record review, no abnormality was observed during the production of the affected batch.All the returned representative samples passed the visual inspection with no catheter damage observed.As current control, there is outgoing inspection and hourly in-process inspection in place to check for needle pierced through catheter.As the actual sample was not returned for investigation, root cause could not be determined.

Brand Name
BD INSYTE PNK 20GA X 1.88IN
Common Device Name
INTRAVASCULAR CATHETER
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore NJ 07417
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19557790
Report Number2243072-2024-00725
Device Sequence Number14665182
Product Code FOZ
UDI-Device Identifier00382903812370
UDI-Public(01)00382903812370
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K151698
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number381237
Device Lot Number3215236
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2024
Supplement Date Received by Manufacturer07/09/2024
Initial Report FDA Received Date06/18/2024
Supplement Report FDA Received Date07/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/03/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown